# SDR FDEA201207062504

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103029
- Condition: Misrepaired
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED AT BS 1520, STR 23R-26R.  R & R FRAME IAW SRM 51-40-02 AND DWG 146N1017. CLASSIFIED AS A MAJOR REPAIR.
